# SDR GTIA2021102136062

- Difficulty date: October 19, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N697NK
- Make and model: Airbus A320-232
- Aircraft serial: 4305
- Aircraft time: 27,659 hours, 10,622 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT F/A FLASH LIGHT HOLDER BROKEN R2 POS ( FLASHLIGHT AND HOLDERS (FLIGHT DECK OR CABIN) )-R&R R2 F/A FLASHLIGHT IAW CMM 25-60-13. THHIS CLEARS DMI # 287357601. PLACARD REMOVED. DMI LOG UPDATED. MOC NOTIFIED.
